MathSciNet Relay Station
MathSciNet bibliographic data
MR2128714 53D17 (22A22 37J05 58H05)
Crainic, Marius; Fernandes, Rui Loja Integrability of Poisson brackets. J. Differential Geom. 66 (2004), no. 1, 71–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement